# SDR UPS04M42511

- Difficulty date: March 2, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft time: 21,028 hours, 5,292 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT WING SLAT TRACK NR 16, 11B WEB SUSPECTED CRACK.  HFEC INSPECT FOUND CRACK APPROX .375 INCH LENGTH.  REMOVAL CUTOUT FOR ACCESS AS PER 27-80-32 R45.  CRACK I/B WEB RIB AT LT WING SLAT TRACK NR 16 REMOVED AS PER SRM 51-33-01 & 51-35-01 V2R34.  PICKED UP HOLES & REINSTALLATION CUTOUT AS SRM 51-33-01 & 51-35-01 V2R34.  LT WING NR 16 SLAT TRACK REINSTALLED AS PER MM 27-80-32 R45.
